Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Exotic Free Involution on S4

Ronald Fintushel and Ronald J. Stern
Annals of Mathematics
Second Series, Vol. 113, No. 2 (Mar., 1981), pp. 357-365
Published by: Annals of Mathematics
DOI: 10.2307/2006987
Stable URL: http://www.jstor.org/stable/2006987
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Exotic Free Involution on S4
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[357]
    [357]
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365